# SDR 96ZZZX5573

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206033004177
- Condition: Loose Rivets
- Location: Tr Grbox
- Part time: 4,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION MECHANIC NOTED 9 EA RIVETS LOOSE BY THE TAIL ROTOR GEARBOX AT STATION 174.105.
